# SDR ASAA0995897

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750532
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 500K 500L RBL 23 HAS CORROSION UNDER UPPER FLANGE AT AFT MOST NUT PLATE HOLE.  NO DAMAGE LIMITS FOUND IN SRM.   FABRICATED AND INSTALLED NEW INTERCOSTAL.
